# SDR SWAA2025033103823

- Difficulty date: March 10, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 72,183 hours, 43,264 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH LOWER HORIZONTAL STABILIZER SKIN. AT STAB STA 193.90; 18' FROM FWD EDGE; .3' IN LENGTH (MARKED)<[01] REPAIRED L/H HORIZONTAL STABILIZER SKIN AT STAB STA 193.9 IAW SRM 55-10-01-2R-11 REPAIR 11; FIG. 204; DETAIL B.;[02] TASK C/W
